Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A simple proof of a fundamental theorem of substitution groups, and several applications of the theorem


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 2 (1895), 75-77
DOI: https://doi.org/10.1090/S0002-9904-1895-00315-8
MathSciNet review: 1557413
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1895-00315-8